Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 59, NWS El Paso, TX

June 7, 20118 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Jun 7, 2011, 7:51 PM MDT for 8 counties in New Mexico. It took effect at Jun 8, 2011, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 7, 2011, 7:51 PM MDT (01:51 UTC)
In effect from
Jun 8, 2011, 12:00 PM MDT
Expired
Jun 8, 2011, 8:01 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 115 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 1.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2011-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2011-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5612 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

120 
WWUS84 KEPZ 080151
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
751 PM MDT TUE JUN 7 2011

...CRITICAL FIRE CONDITIONS CONTINUE ON WEDNESDAY...

.A MODERATELY STRONG SOUTHWEST FLOW ALOFT AND AT THE SURFACE OVER
SOUTHWEST AND SOUTHCENTRAL NEW MEXICO WILL OCCUR AHEAD OF AN UPPER 
TROUGH MOVING INTO THE CENTRAL ROCKIES ON WEDNESDAY. EXPECTED
20-FOOT WIND SPEEDS OF 20 TO 25 MPH WILL COMBINE WITH HUMIDITIES
OF 5 TO 10 PERCENT AND VERY HIGH OR GREATER FIRE DANGER RATINGS TO
CREATE AN ENVIRONMENT FOR CRITICAL FIRE CONDITIONS WEDNESDAY AFTERNOON
AND EVENING.

NMZ110-111-081400-
/O.EXP.KEPZ.FW.W.0058.000000T0000Z-110608T0200Z/
/O.UPG.KEPZ.FW.A.0052.110608T1800Z-110609T0200Z/
/O.NEW.KEPZ.FW.W.0059.110608T1800Z-110609T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
751 PM MDT TUE JUN 7 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR
HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 110 AND 111...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR HIGH 
WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 110 AND 111...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8
PM MDT WEDNESDAY. THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* WIND...LOOK FOR SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WEDNESDAY
  AFTERNOON AND EARLY EVENING WITH OCCASIONAL GUSTS TO 35 MPH OR
  MORE IN FAVORED AREAS.

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE LOW
  SINGLE DIGITS BELOW 7500 FEET...TO AROUND 10 PERCENT AT HIGHER
  ELEVATIONS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NMZ112-113-081400-
/O.UPG.KEPZ.FW.A.0052.110608T1800Z-110609T0200Z/
/O.NEW.KEPZ.FW.W.0059.110608T1800Z-110609T0200Z/
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-
751 PM MDT TUE JUN 7 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR
HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM
MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...LOOK FOR SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WEDNESDAY
  AFTERNOON AND EARLY EVENING WITH OCCASIONAL GUSTS TO 35 MPH OR
  MORE IN FAVORED AREAS. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE LOW
  SINGLE DIGITS BELOW 7500 FEET...TO AROUND 10 PERCENT AT HIGHER
  ELEVATIONS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
026 
WWUS84 KEPZ 081337
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
737 AM MDT WED JUN 8 2011

...CRITICAL FIRE CONDITIONS CONTINUE TODAY AND THURSDAY...

.A MODERATELY STRONG SOUTHWEST FLOW ALOFT AND AT THE SURFACE OVER
SOUTHWEST AND SOUTH CENTRAL NEW MEXICO WILL OCCUR AHEAD OF AN
UPPER TROUGH MOVING INTO THE CENTRAL ROCKIES ON WEDNESDAY.
EXPECTED 20-FOOT WIND SPEEDS OF 20 TO 25 MPH WILL COMBINE WITH
HUMIDITIES OF 5 TO 10 PERCENT AND VERY HIGH OR GREATER FIRE
DANGER RATINGS TO CREATE AN ENVIRONMENT FOR CRITICAL FIRE
CONDITIONS WEDNESDAY AFTERNOON AND EVENING. APPROACH OF ANOTHER
UPPER LEVEL TROUGH IN ITS WAKE INTO ARIZONA...WILL CONTINUE THIS
FLOW ALOFT THROUGH THURSDAY.

NMZ113-090200-
/O.NEW.KEPZ.FW.A.0053.110609T1800Z-110610T0200Z/
/O.CON.KEPZ.FW.W.0059.110608T1800Z-110609T0200Z/
CAPITAN AND SACRAMENTO MOUNTAINS-
737 AM MDT WED JUN 8 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONE 113...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONE 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING. 

* AFFECTED AREA...CAPITAN AND SACRAMENTO MOUNTAINS.

* WIND...LOOK FOR SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH
  WEDNESDAY AFTERNOON AND EARLY EVENING WITH OCCASIONAL GUSTS TO
  35 MPH OR MORE IN FAVORED AREAS. SIMILAR WIND SPEEDS ARE
  EXPECTED THURSDAY.  

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE LOW
  SINGLE DIGITS BELOW 7500 FEET...TO THE LOW TEENS AT HIGHER
  ELEVATIONS. MIN RH THURSDAY WILL RANGE FROM THE LOW SINGLE
  DIGITS BELOW 7500 FEET...TO AROUND 10 PERCENT AT HIGHER
  ELEVATIONS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ110>112-090200-
/O.CON.KEPZ.FW.W.0059.110608T1800Z-110609T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
737 AM MDT WED JUN 8 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 110...111 AND 112...

* AFFECTED AREAS...GILA NATIONAL FOREST...AND ALDO LEOPOLD
  WILDERNESS AREA INCLUDING THE BLACK RANGE. SOUTHWEST NEW MEXICO
  BOOTHEEL...LOWER RIO GRANDE VALLEY...TULAROSA BASIN AND OTERO
  MESA.

* WIND...LOOK FOR SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH 
  WEDNESDAY AFTERNOON AND EARLY EVENING WITH OCCASIONAL GUSTS TO 
  35 MPH OR MORE IN FAVORED AREAS. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE 
  LOW SINGLE DIGITS BELOW 7500 FEET...TO AROUND 10 PERCENT AT 
  HIGHER ELEVATIONS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
TRIPOLI
591 
WWUS84 KEPZ 090201
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
801 PM MDT WED JUN 8 2011

...CRITICAL FIRE CONDITIONS CONTINUE THURSDAY...

.A MODERATELY STRONG SOUTHWEST FLOW ALOFT ASSOCIATED WITH 
AN UPPER TROUGH MOVING TOWARD THE CENTRAL ROCKIES ON THURSDAY IS 
EXPECTED TO BRING 20-FOOT WIND SPEEDS OF 15 TO 25 MPH FOR THE
SOUTHERN SACRAMENTO MOUNTAINS AND WILL COMBINE WITH HUMIDITIES OF
8 TO 15 PERCENT AND VERY HIGH OR GREATER FIRE DANGER RATINGS TO
CREATE AN ENVIRONMENT APPROACHING CRITICAL FIRE CONDITIONS
THURSDAY AFTERNOON AND EVENING.

NMZ113-091015-
/O.CAN.KEPZ.FW.W.0059.000000T0000Z-110609T0200Z/
/O.CON.KEPZ.FW.A.0053.110609T1800Z-110610T0200Z/
CAPITAN AND SACRAMENTO MOUNTAINS-
801 PM MDT WED JUN 8 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER FOR FIRE WEATHER ZONE 113...
...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER FOR FIRE WEATHER ZONE 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. 

* AFFECTED AREA...CAPITAN AND SACRAMENTO MOUNTAINS.

* WIND...LOOK FOR SUSTAINED 20-FOOT WINDS OF 15 TO 25 MPH THURSDAY
  AFTERNOON AND EARLY EVENING WITH OCCASIONAL GUSTS TO 30 MPH OR
  MORE IN FAVORED AREAS. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES THURSDAY WILL RANGE FROM
  THE SINGLE DIGITS BELOW 7500 FEET...TO AROUND 15 PERCENT AT
  HIGHER ELEVATIONS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ110>112-090315-
/O.CAN.KEPZ.FW.W.0059.000000T0000Z-110609T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
801 PM MDT WED JUN 8 2011

...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER FOR FIRE WEATHER ZONES 110...111 AND 112...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE RED FLAG WARNING. 

THE RISK OF RED FLAG CONDITIONS HAS ENDED FOR TONIGHT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jun 7, 3:49 PM MDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jun 7, 3:49 PM MDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
349 PM MDT TUE JUN 7 2011

.SYNOPSIS...
A STRING OF SUNNY DRY WEATHER HAS SETTLED INTO THE SOUTHWEST. WE
WILL SEE LOWLAND TEMPERATURES NEAR THE CENTURY MARK INTO THE
COMING WEEKEND. MOISTURE WILL TRY AND RETURN FOR THE FIRST PART OF
NEXT WEEK.

&&

.DISCUSSION...
LOOKS LIKE WE HAVE WRUNG ABOUT ALL THE MOISTURE WE CAN GET OUT OF
THE ATMOSPHERE...AN NOW IT LOOKS LIKE WE ARE IN FOR AN EXTENDED
DRY SPELL. THE AREA OF UPPER LEVEL HIGH PRESSURE THAT HAD BEEN
GUIDING MOISTURE INTO THE REGION FROM THE SOUTHEAST IS BEGINNING
TO SPLIT AND BOTH SECTIONS WILL MOVE OFF IN DIFFERENT DIRECTIONS.
ONE PART OF THE RIDGE WILL DRIFT OFF TO THE EAST TO HEAT OF THE
EAST COAST...WHILE THE SECOND PART OF THE RIDGE TO OUR SOUTH WILL
WEAKEN AND SINK FURTHER SOUTH. THIS WILL OPEN THE DOOR JUST ENOUGH
TO ALLOW THE DRY AIR TO OUR WEST TO SPILL ACROSS SOUTHERN NEW
MEXICO AND FAR WEST TEXAS. THE DEEPER MOISTURE WILL CONTINUE TO
LINGER JUST TO OUR EAST...BUT FOR NOW THERE ISN'T ANY SIGNS OF
ANYTHING THAT WILL HELP PULL IT BACK TO THE WEST. SO OUR FORECAST
IS LOOKING VERY SUNNY...DRY AND WARM FOR THE NEXT SEVEN DAYS.
TEMPERATURES IN THE LOWLANDS TO RUN VERY NEAR THE CENTURY MARK
THROUGH AT LEAST THE END OF THE WEEK. WITH THE WARM TEMPERATURES
AND OCCASIONALLY BREEZY WINDS WE WILL SEE CRITICAL FIRE WEATHER
CONDITIONS THE NEXT FEW DAYS. FOR THE FIRST PART OF NEXT WEEK THE
MODELS DIFFER IN THEIR HANDLING OF THE MOISTURE DUE MAINLY TO EACH
MODELS POSITIONING OF THE UPPER LEVEL RIDGE. THE ECMWF CENTERS THE
RIDGE JUST OFF THE COAST OF CALIFORNIA WHICH WOULD CONTINUE OUR
DRY WARM WEATHER. THE GFS CENTERS THE RIDGE IN SOUTH TEXAS WHICH
WOULD ALLOW SOME MOISTURE TO GET BACK IN HERE AND THE THE DGEX
CENTERS THE RIDGE OVER EAST TEXAS WHICH ALLOWS A FAIR AMOUNT OF
MOISTURE TO RETURN TO THE REGION. MY GUESS IS THAT THE TRUTH LIES
SOME WHERE BETWEEN THE DGEX AND GFS. IF THE ECMWF PLAY OUT IT
COULD BE A LONG DRY PATCH FOR US.

LOOKING AT TEMPERATURES...FOR WEDNESDAY THROUGH FRIDAY WE WILL SEE
HIGHS RUNNING EIGHT TO TEN DEGREES ABOVE NORMAL. SATURDAY AND
SUNDAY WILL BE PRETTY SIMILAR WITH HIGHS RUNNING SEVEN TO NINE
DEGREES ABOVE NORMAL. FOR THE FIRST PART OF NEXT WEEK THE
TEMPERATURES WILL DEPEND IF AND HOW MUCH MOISTURE RETURNS TO THE
AREA. FOR NOW I'M SAYING THAT OUR HIGHS WILL CONTINUE TO RUN SEVEN
TO NINE DEGREES ABOVE NORMAL.

&&

.AVIATION...VALID 08/00Z-09/00Z.
VFR THROUGH THE PERIOD SKC-FEW140. VERY LOCAL PDS 6SM FU ESPLY W OF
RIO GRANDE. 18Z-24Z: SCT 080/TCU EL PASO HUDSPETH COUNTIES ESPLY ALG
HE RIO GRANDE...CHECK THE DENSITY ALTITUDE ...MOGR THERMAL TURBC SFC
TO 140 MSL...MTN TOP WINDS 260/20KT.

&&

.DISCUSSION...
RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING.
FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING.
A WEST SOUTHWEST FLOW PATTERN WILL PREVAIL OVER SOUTHERN NEW MEXICO
AND FAR WEST TEXAS THROUGH THE WEEKEND...BRINGING MOSTLY SUNNY
SKIES...BREEZY AFTERNOONS AND HOT (ABOVE NORMAL TEMPS) DAYS TYPICAL
OF JUNE. AT THIS TIME THE NEXT CHANCE FOR ANY PRECIPITATION APPEARS
TO BE NEXT WEEK AT EARLIEST. THERE STILL EXISTS A SLIGHT RISK FOR AN
ISOLATED THUNDERSTORM/RAIN SHOWER OVER THE SACRAMENTOS TODAY BUT
THIS ALSO CARRIES THE RISK OF DRY LIGHTNING AND STRONG GUSTY OUTFLOW
WINDS. THE MIN RH FIELD WILL BE IN THE SINGLE DIGITS ALL AREAS
EXCEPT THE SACRAMENTO MOUNTAINS TODAY AND WEDNESDAY. THE HAINES
INDEX WILL CONTINUE IN THE 5 AND 6 RANGE OVER ALL TODAY AND
WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 74 100  74  99  72 /   0   0   0   0   0
SIERRA BLANCA TX        71  99  69  95  66 /   0  10  10   0  10
LAS CRUCES              67  98  66  98  65 /   0   0   0   0   0
ALAMOGORDO              68  98  67  96  66 /   0   0   0   0   0
CLOUDCROFT              48  78  48  77  47 /  10   0   0   0   0
TRUTH OR CONSEQUENCES   65  96  64  96  64 /   0   0   0   0   0
SILVER CITY             57  88  56  88  54 /   0   0   0   0   0
DEMING                  64  98  64  98  65 /   0   0   0   0   0
LORDSBURG               64  99  64  97  63 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ110-111.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR NMZ110>113.

TX...NONE.
&&

BRICE/NOVLAN
Hazardous weather outlook, Jun 7, 11:11 AM MDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1111 AM MDT TUE JUN 7 2011

NMZ022>025-030>032-TXZ055-056-081715-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
1111 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. VERY WARM
TEMPERATURES EXPECTED TODAY WITH HIGH APPROACHING 10O IN THE
LOWLANDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE WARM
TEMPERATURES EXPECTED THIS WEEK WITH HIGHS NEAR 100 THROUGH
FRIDAY. DRY AND BREEZY WINDS WILL LEAD TO DANGEROUS FIRE WEATHER
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:37 AM MDTFire Weather WatchEPZLincoln, Otero23 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.